# SDR CALA2022052501346

- Difficulty date: May 25, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 99,151 hours, 13,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epas
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Door 1r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R EPAS UNIT DOES NOT FLASH GREEN WHEN ARMED. REPLACED EPAS BATTERY PACK AT DOOR 1R PER TASK 52-11-20-400-813. SYSTEM OP''S CHECKED GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1179327  SN OFF 2340 PERFORMD IDT INSP OF REPLACED EPAS BATTERY PACK AT DOOR 1R PER TASK 52-11-20-400-813. SYSTEM OP''S CHECKED GOOD. VERIFIED TWO EACH SLIDE PACK SAFETY PINS AS REMOVED. EPAS BATTERY PACK SWITCH VERIFIED IN ARMED POSITION. BATTERY, ASSY,   OFF 26-5211-9-9003 2340 ON 26-5211-9-9003 9180
